Alert archive / Texas / River Flood Warnings in 2011
River Flood Warning 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at May 2, 2011, 12:40 PM CDT for Collin County, Texas. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2011, 12:40 PM CDT (17:40 UTC)
- Expired
- May 3, 2011, 3:01 PM CDT
- In force
- 26 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork Trinity River at McKinney (MCKT2). The gauge peaked at 16.72 ft at May 3, 2011, 2:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08059000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
791
WGUS44 KFWD 021740
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1240 PM CDT MON MAY 2 2011
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREA IN TEXAS...
EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC085-030540-
/O.NEW.KFWD.FL.W.0003.110502T1740Z-110503T1208Z/
/MCKT2.1.ER.110502T1710Z.110503T0000Z.110503T0008Z.NO/
1240 PM CDT MON MAY 2 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR THE EAST FORK TRINITY RIVER AT MCKINNEY.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1130 AM MONDAY THE STAGE WAS 15.99 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY MONDAY
AFTERNOON AND CONTINUE TO RISE TO A CREST NEAR 16 FEET BY MONDAY
EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* AT 16 FEET MINOR OUT OF BANK FLOODING WILL BEGIN ALONG THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 16.0 FEET ON MAR 25 2001.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU FRI
EAST FORK TRINITY RIVER
MCKINNEY 16 16.0 MON 11 AM 8.5 5.2 4.7 4.0
$$4 follow-up statements
504
WGUS84 KFWD 030123
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT MON MAY 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC085-031322-
/O.EXT.KFWD.FL.W.0003.000000T0000Z-110503T1916Z/
/MCKT2.1.ER.110502T1632Z.110503T0600Z.110503T0716Z.NO/
822 PM CDT MON MAY 2 2011
THE FLOOD WARNING CONTINUES FOR
THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 730 PM MONDAY THE STAGE WAS 16.62 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 17 FEET
BY JUST AFTER MIDNIGHT MONDAY. THE RIVER SHOULD FALL BELOW FLOOD
STAGE EARLY TUESDAY MORNING.
&&
FLD OBSERVED FORECAST 7 PM
LOCATION STG STG DAY TIME TUE WED THU FRI
EAST FORK TRINITY RIVER
MCKINNEY 16 16.6 MON 07 PM 9.7 6.4 5.2 4.3
$$074
WGUS84 KFWD 031003
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
503 AM CDT TUE MAY 3 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC085-032203-
/O.EXT.KFWD.FL.W.0003.000000T0000Z-110504T0125Z/
/MCKT2.1.ER.110502T1632Z.110503T0830Z.110503T1325Z.NO/
503 AM CDT TUE MAY 3 2011
THE FLOOD WARNING CONTINUES FOR
THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 0430 AM TUESDAY THE STAGE WAS 16.71 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 16.8 FEET BEFORE
SUNRISE. THE RIVER SHOULD FALL BELOW FLOOD STAGE
LATE THIS MORNING.
* AT 16 FEET MINOR OUT OF BANK FLOODING WILL BEGIN ALONG THE RIVER.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI SAT
EAST FORK TRINITY RIVER
MCKINNEY 16 16.7 TUE 04 AM 7.5 5.8 4.6 3.8
$$308
WGUS84 KFWD 031435
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
935 AM CDT TUE MAY 3 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY
TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC085-040235-
/O.EXT.KFWD.FL.W.0003.000000T0000Z-110504T0627Z/
/MCKT2.1.ER.110502T1632Z.110503T0830Z.110503T1827Z.NO/
935 AM CDT TUE MAY 3 2011
THE FLOOD WARNING CONTINUES FOR
THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 0830 AM TUESDAY THE STAGE WAS 16.66 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* AT 16 FEET MINOR OUT OF BANK FLOODING WILL BEGIN ALONG THE RIVER.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI SAT
EAST FORK TRINITY RIVER
MCKINNEY 16 16.7 TUE 08 AM 12.7 9.9 8.4 7.9
$$
TXC113-040235-
/O.EXT.KFWD.FL.W.0004.000000T0000Z-110504T0547Z/
/DALT2.1.ER.110503T0125Z.110503T1200Z.110503T1747Z.NO/
935 AM CDT TUE MAY 3 2011
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER AT DALLAS.
* AT 0900 AM TUESDAY THE STAGE WAS 31.88 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO END TUESDAY
AFTERNOON.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI SAT
TRINITY RIVER
DALLAS 30 31.9 TUE 09 AM 16.8 12.2 12.2 12.2
$$874
WGUS84 KFWD 032001
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT TUE MAY 3 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREA IN TEXAS...
EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC085-032031-
/O.CAN.KFWD.FL.W.0003.000000T0000Z-110504T0627Z/
/MCKT2.1.ER.110502T1632Z.110503T0830Z.110503T1853Z.NO/
301 PM CDT TUE MAY 3 2011
THE FLOOD WARNING IS CANCELLED FOR
THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 0230 PM TUESDAY THE STAGE WAS 15.81 FEET.
* FLOOD STAGE IS 16 FEET.
* FELL BELOW FLOOD STAGE AT 2 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BETWEEN 12 AND 13
FEET BY WEDNESDAY MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI SAT
EAST FORK TRINITY RIVER
MCKINNEY 16 15.8 TUE 02 PM 12.7 9.9 8.4 7.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 2, 10:36 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 2, 10:36 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1036 AM CDT MON MAY 2 2011 .UPDATE... FORECAST PACKAGE IS IN GREAT SHAPE THIS MORNING...ESPECIALLY WITH REGARD TO POPS. IT APPEARS THAT AXIS OF STRONGEST ISENTROPIC LIFT NOW OCCURRING ALONG A NORTHEAST-SOUTHWEST AXIS ACROSS THE MIDDLE OF THE FORECAST AREA WILL SHIFT SLOWLY EAST WITH TIME...TAKING THE HEAVIEST RAIN ALONG WITH IT. AN URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN ISSUED FOR AREAS EXTENDING FROM THE DALLAS-FORT WORTH METROPLEX NORTH TO THE RED RIVER DUE TO WIDESPREAD RAINFALL TOTALS IN THE 1-2 INCH RANGE...WITH ISOLATED AMOUNTS OF JUST OVER 3 INCHES SINCE YESTERDAY. ADDITIONAL TOTALS OF 1 INCH CAN BE EXPECTED IN THESE AREAS THROUGH THE EARLY AFTERNOON HOURS...WITH FOCUS SHIFTING TO EASTERN COUNTIES THEREAFTER. WILL NEED TO KEEP AN EYE ON MAX TEMPS THIS AFTERNOON IN THE AREAS WHERE RAIN AND THICK CLOUD WILL PERSIST ALONG WITH ONGOING COLD AIR ADVECTION. FOR NOW WILL NOT MAKE ANY MAJOR CHANGES THOUGH AS ALL IT WILL TAKE IS A BRIEF PERIOD OF THINNING CLOUDS AND A BREAK IN THE RAIN TO ALLOW TEMPS TO RISE INTO THE LOW TO MID 50S. 30 && .AVIATION... LARGE AREA OF LIGHT TO MODERATE RAIN WITH EMBEDDED THUNDERSTORMS CONTINUES TO MOVE OVER NORTH TEXAS. RAIN HAS STAYED AWAY FROM WACO THUS FAR...BUT IT SHOULD MOVE IN WITHIN THE NEXT FEW HOURS. LIGHTNING HAS FADED OVER THE PAST TWO HOURS ACROSS THE METRO...AS MID-LEVEL LAPSE RATES DIMINISH. THUS...WILL START THE METRO TAFS AS -RA VCTS UNTIL 15Z AND THEN TRANSITION TO ALL RAIN. INSTABILITY IS A BIT HIGHER FURTHER SOUTH AND WILL KEEP VCTS MENTIONED IN TAFACT THROUGH THE EARLY AFTERNOON. CIGS HAVE BEEN FLIRTING WITH IFR IN THE METRO AND WILL TEMPO IFR CIGS UNTIL 15Z. IFR CIGS ARE FORECASTED TO PREVAIL AT WACO FOR MUCH OF THE DAY. PRECIP WILL END AT THE TAF SITES AROUND 23Z OR 6 PM WITH IMPROVING CIGS SHORTLY THEREAFTER AS DRIER AIR MOVES INTO THE REGION. 85/NH && .PREV DISCUSSION... /ISSUED 411 AM CDT MON MAY 2 2011/ A COLD FRONT SWEPT THROUGH THE SOUTHEASTERN PART OF NORTH TEXAS BEFORE SUNSET SUNDAY. NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUED OVERNIGHT TO THE NORTH OF THE FRONT IN AN AREA OF STRONG INSENTROPIC UPGLIDE. THESE STORMS WERE PRODIGIOUS PRODUCERS OF HAIL EARLIER TONIGHT...BUT THE WEATHER THREAT IS SHIFTING TO LOCALLY HEAVY RAIN. CONSIDERED ISSUING A FLASH FLOOD WATCH ACROSS THE AREA NORTH AND NORTHEAST OF THE METROPLEX...BUT DECIDED TO JUST KEEP A MENTION OF LOCALLY HEAVY RAIN ACROSS THE CENTRAL AND EASTERN ZONES. THIS IS ALSO BEING MENTIONED IN THE HAZARDOUS WEATHER OUTLOOK. SOME MARGINALLY SEVERE HAIL IS POSSIBLE THIS MORNING ACROSS THE SOUTHEASTERN THIRD OF NORTH TEXAS. THE RAIN SHOULD END FROM WEST TO EAST LATE THIS AFTERNOON AND THIS EVENING AS THE UPPER TROUGH MOVES EASTWARD. DRY WEATHER IS THEN EXPECTED FOR TUESDAY THROUGH NEXT SUNDAY. MUCH COOLER THAN SEASONAL NORMAL TEMPERATURES WILL OCCUR THROUGH WEDNESDAY MORNING. AFTERWARD...TEMPERATURES WILL MODERATE...WITH ABOVE NORMAL TEMPERATURES EXPECTED FRIDAY THROUGH THE WEEKEND. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 54 43 71 48 79 / 100 20 0 0 5 WACO, TX 55 40 71 44 79 / 80 20 0 0 5 PARIS, TX 53 41 67 44 76 / 100 40 5 0 5 DENTON, TX 53 39 71 43 78 / 100 20 0 0 5 MCKINNEY, TX 53 36 68 42 75 / 100 20 0 0 5 DALLAS, TX 54 43 70 50 78 / 100 20 0 0 5 TERRELL, TX 54 39 67 45 77 / 100 20 0 0 5 CORSICANA, TX 55 43 68 47 76 / 90 20 0 0 5 TEMPLE, TX 56 40 69 44 77 / 70 20 0 0 5 MINERAL WELLS, TX 54 36 70 42 77 / 80 20 0 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/30
Hazardous weather outlook, May 2, 3:58 AM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 358 AM CDT MON MAY 2 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 358 AM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS MUCH OF NORTH TEXAS TODAY...WITH THE HIGHEST CHANCES NORTH OF A KILLEEN TO ATHENS LINE. LOCALLY HEAVY RAINFALL WILL BE THE MAIN HAZARD AND THIS MAY LEAD TO MINOR FLOODING OF LOW-LYING ROADWAYS AND CREEKS. SOME OF THE STORMS MAY CONTAIN SMALL HAIL...ESPECIALLY BEFORE 7AM...WHEN INSTABILITY LEVELS WILL BE HIGHEST. THUNDERSTORM CHANCES WILL END THIS EVENING AND OVERNIGHT FROM WEST TO EAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ACROSS NORTH TEXAS...MAINLY IN THE EARLY MORNING HOURS. 85/NH
In the hours before
Local storm report, May 2, 7:29 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED LOCATION
NATIONAL WEATHER SERVICE FORT WORTH TX
729 AM CDT MON MAY 02 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL GRAND PRARIE 32.75N 96.98W
05/02/2011 E2.00 INCH DALLAS TX PUBLICThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:03 PM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| May 1, 10:08 PM CDT | Special Weather Statement | FWD | Collin | 37 min |
| May 1, 10:18 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| May 1, 10:36 PM CDT | Special Weather Statement | FWD | Hood, Johnson, Somervell | 54 min |
| May 1, 10:39 PM CDT | Areal Flood Advisory | FWD | Collin | 3 hr |
| May 1, 10:43 PM CDT | Areal Flood Advisory | FWD | Fannin | 3 hr |
| May 1, 11:02 PM CDT | Special Weather Statement | FWD | Collin | 58 min |
| May 1, 11:24 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 66 min |
| May 2, 12:04 AM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| May 2, 12:06 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| May 2, 12:15 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Palo Pinto, Stephens | 60 min |
| May 2, 12:23 AM CDT | Special Weather Statement | FWD | Hamilton | 22 min |
| May 2, 12:27 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 47 min |
| May 2, 12:32 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 43 min |
| May 2, 12:35 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 55 min |
| May 2, 12:42 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 48 min |
| May 2, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 20 min |
| May 2, 1:03 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 57 min |
| May 2, 1:11 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 64 min |
| May 2, 1:15 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas | 54 min |
| May 2, 1:22 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 53 min |
| May 2, 1:30 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| May 2, 1:36 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hood, Somervell | 54 min |
| May 2, 1:47 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Lampasas, Mills | 58 min |
| May 2, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Rockwall | 67 min |
| May 2, 2:06 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Tarrant, Wise | 54 min |
| May 2, 2:27 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 33 min |
| May 2, 3:28 AM CDT | Special Weather Statement | FWD | Bosque | 32 min |
| May 2, 3:55 AM CDT | Special Weather Statement | FWD | Hamilton | 35 min |
| May 2, 4:02 AM CDT | Special Weather Statement | FWD | Bosque | 28 min |
| May 2, 4:32 AM CDT | Special Weather Statement | FWD | Hill | 28 min |
| May 2, 5:02 AM CDT | Special Weather Statement | FWD | Coryell | 28 min |
| May 2, 5:47 AM CDT | Special Weather Statement | FWD | Hill | 28 min |
| May 2, 7:45 AM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| May 2, 9:20 AM CDT | Areal Flood Advisory | FWD | Collin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more | 3 hr |
| May 2, 12:14 PM CDT | Areal Flood Advisory | FWD | Collin, Cooke, Dallas, Denton, Fannin, Grayson and 1 more | 2 hr |
| May 2, 2:17 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Delta, Denton, Fannin, Grayson and 5 more | 4 hr |
| May 2, 3:15 PM CDT | River Flood Warning | FWD | Dallas | 29 hr |
Nearby
River Flood Warnings in Texas, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.